# SDR COEA2019072605

- Difficulty date: July 26, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: S53574001200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 100034 HEAVY CHECK COE/MINOR REPAIR: KEELBEAM LT STIFFENER AT FRAME 26 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED STIFFENER WITH OEM.
